Alert archive / California / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jan 7, 2012, 3:30 AM PST. It took effect at Jan 7, 2012, 10:00 AM PST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2012, 3:30 AM PST (11:30 UTC)
- In effect from
- Jan 7, 2012, 10:00 AM PST
- Expired
- Jan 8, 2012, 12:00 PM PST
- In force
- 26 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
273 WWUS86 KSTO 071130 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST SAT JAN 7 2012 ...GUSTY WINDS AND DRY CONDITIONS THIS WEEKEND... .A LOW PRESSURE SYSTEM WILL BE DROPPING INTO THE GREAT BASIN THIS WEEKEND WHICH WILL ENHANCE OFFSHORE FLOW. STRENGTHENING NORTHEAST TO EAST WINDS WILL CREATE MODERATE TO STRONG DOWNSLOPE WINDS ALONG THE WESTERN SIERRA SLOPES INTO THE FOOTHILLS. GUSTY WINDS COMBINED WITH LOW HUMIDITY VALUES AND DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS OVER THE WEEKEND. CAZ221-269-080045- /O.UPG.KSTO.FW.A.0001.120107T1800Z-120108T2000Z/ /O.NEW.KSTO.FW.W.0001.120107T1800Z-120108T2000Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 330 AM PST SAT JAN 7 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO NOON PST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 221 AND 269... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO NOON PST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST...FIRE ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. STRONGEST GUSTS WILL BE OVER THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED CANYONS FROM LATE THIS AFTERNOON THROUGH TONIGHT. WINDS WILL DECREASE BY MIDDAY SUNDAY. * HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE SINGLE DIGITS AND TEENS. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKLIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ268-080045- /O.EXT.KSTO.FW.A.0001.120108T0200Z-120108T2000Z/ NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 330 AM PST SAT JAN 7 2012 ...FIRE WEATHER WATCH NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 268... * AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK). * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST GUSTS WILL BE OVER THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED CANYONS TONIGHT AND EARLY SUNDAY. * HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE TEENS ALONG PORTIONS OF THE WESTERN SIERRA. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKLIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CAZ220-266-267-080045- /O.EXT.KSTO.FW.A.0001.120108T0200Z-120108T2000Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- 330 AM PST SAT JAN 7 2012 ...FIRE WEATHER WATCH NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220...266 AND 267... * AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 220 SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT ABOVE 2000 FEET...FIRE ZONE 266 NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS ABOVE 2000 FEET...FIRE ZONE 267 NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER AND AMADOR-ELDORADO UNITS ABOVE 2000 FEET. * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. STRONGEST GUSTS WILL BE THROUGH EAST- WEST ORIENTED CANYONS AND OVER EXPOSED RIDGES TONIGHT AND EARLY SUNDAY. GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE NEAR THE MOUTH OF THE FEATHER RIVER CANYON AND LOCALLY NEAR MOUTHS OF DEEPER WEST FACING CANYONS IN THE NORTHERN SIERRA NEVADA FOOTHILLS. * HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE TEENS AND 20S WITH POOR OVERNIGHT RECOVERY TONIGHT. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKLIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
235 WWUS86 KSTO 072159 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 159 PM PST SAT JAN 7 2012 .A LOW PRESSURE SYSTEM DROPPING INTO THE GREAT BASIN THIS WEEKEND WILL ENHANCE OFFSHORE FLOW. STRENGTHENING NORTHEAST TO EAST WINDS WILL CREATE MODERATE TO STRONG DOWNSLOPE WINDS ALONG THE WESTERN SIERRA SLOPES AND INTO THE FOOTHILLS. GUSTY WINDS COMBINED WITH LOW HUMIDITY VALUES AND UNSEASONABLY DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS OVER THE WEEKEND. CAZ220-266>268-081245- /O.UPG.KSTO.FW.A.0001.120108T0200Z-120108T2000Z/ /O.EXB.KSTO.FW.W.0001.120107T2159Z-120108T2000Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 159 PM PST SAT JAN 7 2012 ...RED FLAG WARNING IN EFFECT UNTIL NOON PST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 220...266...267 AND 268 ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING ABOVE 2000 FEET...WHICH IS IN EFFECT UNTIL NOON PST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN CALIFORNIA ABOVE 2000 FEET...FIRE ZONE 220 SOUTHERN MOTHERLODE. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT...FIRE ZONE 266 NORTHERN SIERRA FOOTHILLS. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS...FIRE ZONE 267 NORTHERN MOTHERLODE. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER- AMADOR AND ELDORADO UNITS...FIRE ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST. * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST GUSTS WILL BE OVER THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED CANYONS TONIGHT AND EARLY SUNDAY. * HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE TEENS ALONG PORTIONS OF THE WESTERN SIERRA. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS AND UNSEASONABLY DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKELIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ221-269-081245- /O.CON.KSTO.FW.W.0001.000000T0000Z-120108T2000Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 159 PM PST SAT JAN 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 221 AND 269... * AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST...FIRE ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. STRONGEST GUSTS WILL BE OVER THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED CANYONS FROM LATE THIS AFTERNOON THROUGH TONIGHT. WINDS WILL DECREASE BY MIDDAY SUNDAY. * HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE SINGLE DIGITS AND TEENS. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKELIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SACRAMENTO
860 WWUS86 KSTO 081130 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST SUN JAN 8 2012 CAZ221-269-082000- /O.CON.KSTO.FW.W.0001.000000T0000Z-120108T2000Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 330 AM PST SUN JAN 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 221 AND 269... * AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST...FIRE ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS UP TO 60 MPH. STRONGEST GUSTS WILL BE OVER THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED CANYONS THROUGH THIS MORNING. WINDS WILL DECREASE BY THIS AFTERNOON. * HUMIDITY: POOR HUMIDITY VALUES WILL CONTINUE WITH READINGS MAINLY IN THE TEENS AND 20S. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKELIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ220-266>268-082000- /O.CON.KSTO.FW.W.0001.000000T0000Z-120108T2000Z/ SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 330 AM PST SUN JAN 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220...266... 267 AND 268... * AFFECTED AREA: IN CALIFORNIA ABOVE 2000 FEET...FIRE ZONE 220 SOUTHERN MOTHERLODE. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT...FIRE ZONE 266 NORTHERN SIERRA FOOTHILLS. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS...FIRE ZONE 267 NORTHERN MOTHERLODE. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER- AMADOR AND ELDORADO UNITS...FIRE ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST. * WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. STRONGEST GUSTS WILL BE OVER THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED CANYONS THROUGH THIS MORNING. * HUMIDITY: HUMIDITY VALUES WILL REMAIN MAINLY IN THE TEENS TO 30S. * IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS AND UNSEASONABLY DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED LIKELIHOOD OF RAPID SPREAD OF ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jan 6, 9:17 PM PST, 6 hours 13 minutes earlier.
Area forecast discussion, Jan 6, 9:17 PM PST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 917 PM PST FRI JAN 6 2012 .SHORT TERM DISCUSSION... TODAY WAS A COOLER DAY BUT STILL QUITE MILD FOR EARLY JANUARY AS AN UPPER LEVEL SHORTWAVE PASSES THROUGH OREGON AND FAR NORTHERN CALIFORNIA. THIS WAVE WILL DROP INTO THE GREAT BASIN SATURDAY MORNING. UPPER LEVEL RIDGING OVER THE EASTERN PACIFIC WILL BEGIN TO SPREAD INLAND ON SATURDAY. SURFACE HIGH PRESSURE BETWEEN THE DEPARTING WAVE AND THE RIDGE WILL CREATE A STRONG GRADIENT AND BRING INCREASING NORTHERLY WINDS. THE 00Z NAM HAS THE SURFACE GRADIENT PEAKING AROUND 10 MB BY 10 AM. NAM12 HAS 925 MB WINDS REACHING 36+ KT OVER THE WEST SIDE OF THE VALLEY BY MID MORNING. COLD AIR ADVECTION WITH THIS SYSTEM WILL BRING THESE WINDS DOWN AS STRONGER GUSTS DURING THE DAY. WINDS MAY REACH LOW END ADVISORY LEVELS BY MID DAY IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY. THE STRONGER WINDS WILL SHIFT TO THE NORTHEAST-EAST OVER THE SIERRA SATURDAY NIGHT INTO SUNDAY MORNING. A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHERN SIERRA AND MOUNTAINS OF WESTERN PLUMAS COUNTY FROM SATURDAY TO SUNDAY MORNING DUE TO THE WINDS...LOW RELATIVE HUMIDITY LEVELS AND DRY FUELS. NORTHERLY WINDS INCREASING BEFORE DAYBREAK SATURDAY WILL BRING A SLIGHTLY WARMER START TO THE DAY. THIS SHOULD ALSO LIMIT FOG FORMATION ALTHOUGH SOME PATCHY MIST IS POSSIBLE IN MORE SHELTERED LOCATIONS. AFTERNOON HIGHS SHOULD ALSO BE A LITTLE WARMER AS RIDGING REBUILDS. SUNDAY WILL BE EVEN WARMER WITH WINDS DIMINISHING IN THE AFTERNOON. MONDAY LOOKS LIKE A SIMILAR MILD AND DRY DAY. THE LATEST GFS AND ECMWF ARE NOW SHOWING A CHANGE ON TUESDAY WITH A TROUGH CLOSING OFF AND DROPPING DOWN ALONG THE COAST. EARLIER RUNS OF THE GFS KEPT THE LOW WELL WEST OF THE COAST. THIS WOULD BRING COOLER TEMPERATURES AND THE POTENTIAL FOR SOME LIGHT PRECIPITATION. WILL HAVE TO KEEP AN EYE ON FUTURE RUNS TO SEE IF THIS TREND CONTINUES. EK && .AVIATION... MAINLY VFR CONDITIONS THE NEXT 24 HOURS. A WEAK FRONTAL SYSTEM MOVING INTO NEVADA WILL HELP TO ENHANCE NORTHERLY WINDS TONIGHT INTO SATURDAY. LOOK FOR VALLEY WINDS TO GENERALLY REMAIN NORTHWESTERLY 5-15 KT TONIGHT...THEN STRENGTHEN TO 15-25 KT WITH LOCAL GUSTS TO 35 KT DURING THE DAY SATURDAY. LOW LEVEL WIND SHEAR ALSO A POSSIBILITY TONIGHT WITH 2000FT WINDS UP TO 40 KT. LOOK FOR N/NE RIDGETOP WIND GUSTS UP TO 50 KT SAT AND SAT NIGHT. DANG && .STO WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SUNDAY MORNING WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SUNDAY MORNING ABOVE 2000 FEET FOR THE MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY. &&
Hazardous weather outlook, Jan 6, 7:00 AM PST, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI JAN 6 2012 CAZ013>019-063-064-066>069-071500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI JAN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:26 AM PST | Wind Advisory | STO | 15 hr |
Nearby
Red Flag Warnings in California, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.